# SDR UPS04843555

- Difficulty date: November 29, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: FYL145
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS STAY ON FOR LESS THAN A SECOND.  REMOVED AND REPLACED EMER LIGHTS BATT PACK.  OPS CK GOOD.
